# SDR AMTA200600622

- Difficulty date: October 18, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: RTA4B14235
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL MESSAGE.  PERFORMED BITE CHECK PER FIM 34-43-00-810.  REMOVED AND REPLACED WEATHER RADAR R/T, PERFORMED ADJUSTMENT AND TEST PER AMM 34-43-00-710.  (M)
